# SDR CA090407006

- Difficulty date: March 29, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 13,659 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Part number: MS287786
- Condition: Split
- Location: Hyd Pump
- Component: Pump, Vickers
- Component part number: PV304426
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) BOTH HYDR LIGHTS CAME ON IN FLIGHT AND ACFT RETURNED TO BASE. MX FOUND THE LT HYDR PUMP PRESSURE FITTING LEAKING. THE FITTING WAS REMOVED AND AND THE O-RING WAS FOUND DAMAGED. O-RING REPLACED - SYS SERVICED AND RETURNED TO SERVICE.
